UNIGE document Scientific Article
previous document  unige:80936  next document
add to browser collection
Title

Asymptotic Preserving numerical schemes for multiscale parabolic problems

Authors
Crouseilles, Nicolas
Lemou, Mohammed
Published in Comptes rendus mathématique. 2016, vol. 354, no. 3, p. 271-276
Abstract We consider a class of multiscale parabolic problems with diffusion coefficients oscillating in space at a possibly small scale ε . Numerical homogenization methods are popular for such problems, because they capture efficiently the asymptotic behavior as ε→0ε→0, without using a dramatically fine spatial discretization at the scale of the fast oscillations. However, it is known that such homogenization schemes are in general not accurate for both the highly oscillatory regime ε→0ε→0 and the non-oscillatory regime ε∼1ε∼1. In this paper, we introduce an Asymptotic Preserving method based on an exact micro–macro decomposition of the solution, which remains consistent for both regimes.
Identifiers
Full text
Structures
Citation
(ISO format)
CROUSEILLES, Nicolas, LEMOU, Mohammed, VILMART, Gilles. Asymptotic Preserving numerical schemes for multiscale parabolic problems. In: Comptes rendus mathématique, 2016, vol. 354, n° 3, p. 271-276. https://archive-ouverte.unige.ch/unige:80936

155 hits

39 downloads

Update

Deposited on : 2016-02-24

Export document
Format :
Citation style :